RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 209, Number 1, Pages 25–28 (Mi dan37494)  

MATHEMATICS

On three successive minima of a three-dimensional lattice

B. N. Delone, R. V. Galiulin, N. P. Dolbilin, V. A. Zalgaller, M. I. Shtogrin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (576 kB)

Bibliographic databases:
UDC: 511.444.2+548.1
Received: 27.11.1972

Citation: B. N. Delone, R. V. Galiulin, N. P. Dolbilin, V. A. Zalgaller, M. I. Shtogrin, “On three successive minima of a three-dimensional lattice”, Dokl. Akad. Nauk SSSR, 209:1 (1973), 25–28

Citation in format AMSBIB
\Bibitem{DelGalDol73}
\by B.~N.~Delone, R.~V.~Galiulin, N.~P.~Dolbilin, V.~A.~Zalgaller, M.~I.~Shtogrin
\paper On three successive minima of a three-dimensional lattice
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 209
\issue 1
\pages 25--28
\mathnet{http://mi.mathnet.ru/dan37494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0331225}
\zmath{https://zbmath.org/?q=an:0285.10021}


Linking options:
  • http://mi.mathnet.ru/eng/dan37494
  • http://mi.mathnet.ru/eng/dan/v209/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:68
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020